Penalty method in design optimization of systems governed by a unilateral boundary value problem
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 5 (1983) no. 3-4, pp. 199-216
Cet article a éte moissonné depuis la source Numdam
@article{AFST_1983_5_5_3-4_199_0,
author = {Haslinger, Jaroslav and Neittaanm\"aki, Pekka},
title = {Penalty method in design optimization of systems governed by a unilateral boundary value problem},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {199--216},
year = {1983},
publisher = {Universit\'e Paul Sabatier},
address = {Toulouse},
volume = {Ser. 5, 5},
number = {3-4},
mrnumber = {747190},
zbl = {0547.49004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_1983_5_5_3-4_199_0/}
}
TY - JOUR AU - Haslinger, Jaroslav AU - Neittaanmäki, Pekka TI - Penalty method in design optimization of systems governed by a unilateral boundary value problem JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 1983 SP - 199 EP - 216 VL - 5 IS - 3-4 PB - Université Paul Sabatier PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_1983_5_5_3-4_199_0/ LA - en ID - AFST_1983_5_5_3-4_199_0 ER -
%0 Journal Article %A Haslinger, Jaroslav %A Neittaanmäki, Pekka %T Penalty method in design optimization of systems governed by a unilateral boundary value problem %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 1983 %P 199-216 %V 5 %N 3-4 %I Université Paul Sabatier %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_1983_5_5_3-4_199_0/ %G en %F AFST_1983_5_5_3-4_199_0
Haslinger, Jaroslav; Neittaanmäki, Pekka. Penalty method in design optimization of systems governed by a unilateral boundary value problem. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 5 (1983) no. 3-4, pp. 199-216. http://geodesic.mathdoc.fr/item/AFST_1983_5_5_3-4_199_0/
